Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 6, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Mar 15, 2025, 3:23 PM CDT for Bedford County, Rutherford County, Tennessee. It was in force for 30 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 3:23 PM CDT (20:23 UTC)
- Expired
- Mar 15, 2025, 3:53 PM CDT
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bedford County, TN, Rutherford County, TN
The radar
The Nashville radar (KOHX), 55 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 3:30 PM CDT | TSTM WND DMG | 7 S Murfreesboro, TN | A privacy fence was blown down, partially blocking road along Rucker Rd near County Farm Rd. |
| Mar 15, 3:30 PM CDT | TSTM WND DMG | 7 Ssw Murfreesboro, TN | Trees were blown down at Webb Rd and Barfield-Crescent Rd. Time was estimated by radar. |
| Mar 15, 3:45 PM CDT | TSTM WND DMG | 4 W Bradyville, TN | Trees were blown down and blocking the road along Jacobs Hollow Rd near Bradyville Pike. Time estimated by radar. |
| Mar 15, 3:55 PM CDT | TSTM WND DMG | 6 Ne Unionville, TN | Tree uprooted and damage to a metal building was reported near Christiana. |
| Mar 15, 3:58 PM CDT | TSTM WND DMG | 8 Ne Unionville, TN | Rutherford County Fire working 2 reports of large trees blocking roadways in Christiana. 6700blk Williams Rd, 4500blk Jones Rd. |
| Mar 15, 4:03 PM CDT | TSTM WND DMG | 7 Ne Bell Buckle, TN | Debris blocking I-24 east at mile marker 89.2 in Rutherford County. Tree across roadway with all eastbound lanes blocked. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 12:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 1906 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 686 m²/s²
- 0-3 km storm-relative helicity
- 792 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
112
WFUS54 KOHX 152023
TOROHX
TNC003-149-152115-
/O.NEW.KOHX.TO.W.0006.250315T2023Z-250315T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
323 PM CDT Sat Mar 15 2025
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Southern Rutherford County in Middle Tennessee...
North central Bedford County in Middle Tennessee...
* Until 415 PM CDT.
* At 322 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southwest of Murfreesboro, moving northeast at
50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Murfreesboro around 330 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Lascassas, Christiana, Milton, Fosterville, and Rockvale.
This includes Interstate 24 between mile markers 77 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3572 8662 3598 8631 3596 8624 3597 8622
3595 8615 3593 8616 3591 8614 3587 8618
3581 8618 3579 8619 3577 8618 3573 8621
3571 8621 3569 8625 3567 8624 3561 8652
TIME...MOT...LOC 2022Z 245DEG 44KT 3570 8650
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/Sizemore3 follow-up statements
978
WWUS54 KOHX 152030
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
330 PM CDT Sat Mar 15 2025
TNC003-152040-
/O.CAN.KOHX.TO.W.0006.000000T0000Z-250315T2115Z/
Bedford TN-
330 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR NORTH CENTRAL BEDFORD COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3565 8642 3565 8644 3575 8650 3596 8620
3595 8615 3593 8616 3591 8614 3587 8618
3576 8618 3573 8621 3571 8621 3569 8625
3567 8624 3566 8630 3566 8635 3565 8635
3563 8641
TIME...MOT...LOC 2030Z 246DEG 43KT 3573 8639
$$
TNC149-152115-
/O.CON.KOHX.TO.W.0006.000000T0000Z-250315T2115Z/
Rutherford TN-
330 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHEASTERN RUTHERFORD COUNTY...
At 330 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Murfreesboro, moving northeast at 50
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Rutherford County, including the following locations...
Milton, Fosterville, and Christiana.
This includes Interstate 24 between mile markers 81 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3565 8642 3565 8644 3575 8650 3596 8620
3595 8615 3593 8616 3591 8614 3587 8618
3576 8618 3573 8621 3571 8621 3569 8625
3567 8624 3566 8630 3566 8635 3565 8635
3563 8641
TIME...MOT...LOC 2030Z 246DEG 43KT 3573 8639
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/Sizemore434
WWUS54 KOHX 152044
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
344 PM CDT Sat Mar 15 2025
TNC149-152115-
/O.CON.KOHX.TO.W.0006.000000T0000Z-250315T2115Z/
Rutherford TN-
344 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHEASTERN RUTHERFORD COUNTY...
At 344 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Woodbury, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Rutherford County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3569 8625 3585 8631 3593 8616 3591 8614
3587 8618 3576 8618 3573 8621 3571 8621
TIME...MOT...LOC 2044Z 245DEG 44KT 3580 8619
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/Sizemore061
WWUS54 KOHX 152053
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
353 PM CDT Sat Mar 15 2025
TNC149-152103-
/O.CAN.KOHX.TO.W.0006.000000T0000Z-250315T2115Z/
Rutherford TN-
353 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR SOUTHEASTERN RUTHERFORD COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Nashville.
&&
LAT...LON 3569 8625 3585 8631 3593 8616 3591 8614
3587 8618 3576 8618 3573 8621 3571 8621
TIME...MOT...LOC 2051Z 245DEG 44KT 3585 8607
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 1:28 PM CDT, 1 hour 55 minutes earlier. Its key messages:
- Updated at 112 PM CDT Sat Mar 15 2025
- Severe thunderstorm risk through this evening with chances for damaging winds, large hail and tornadoes.
- Heavy rain with a risk for flooding in urban, low-lying, and poor drainage areas, especially west of I-65.
- Gusty non-thunderstorm winds between 35 to 45 mph through this evening.
Area forecast discussion, Mar 15, 1:28 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Nashville TN Issued by National Weather Service Fort Worth TX 128 PM CDT Sat Mar 15 2025 ...New AVIATION... .KEY MESSAGES... Updated at 112 PM CDT Sat Mar 15 2025 - Severe thunderstorm risk through this evening with chances for damaging winds, large hail and tornadoes. - Heavy rain with a risk for flooding in urban, low-lying, and poor drainage areas, especially west of I-65. - Gusty non-thunderstorm winds between 35 to 45 mph through this evening. && .SHORT TERM... (Rest of today through Sunday) Issued at 1048 AM CDT Sat Mar 15 2025 Showers and thunderstorms continue this morning as the warm front pushes northward. Right now storms have stayed mostly sub severe, with some small hail reported. But, instability and additional moisture will move northward through the day, increasing the fuel for strong to severe storms this afternoon. Very strong low to mid level shear will increase the threat for strong updrafts and storms able to produce damaging wind gusts, hail, and even tornadoes, especially in the southern half of the area in the moderate risk. The limiting factor so far has been the warmer air aloft capping a lot of the convection from going severe, but with the warm front lifting northward, surface warming will continue and allow for the cap to weaken to increase the severe threat. Models continue to show the cap weakening and surface based CAPE increasing through the afternoon, so remain weather aware and have multiple ways to receive warnings! PWAT values will also continue to increase, and with high rain rates and training of heavy rainfall, flash flooding will also be a threat this afternoon and evening. Heavy rain should move out of the area after midnight, but lingering showers will be possible through mid day Sunday. && .LONG TERM... (Sunday Night through next Saturday) Issued at 1048 AM CDT Sat Mar 15 2025 Drier and cooler conditions will start the week as the deep trough over the eastern CONUS continues eastward. Temps will warm up Tuesday and Wednesday as ridging builds in ahead of the next trough, and rain chances return Wednesday night into Thursday morning. The cold front associated with that trough will dry the region out quite a bit, and may increase the fire weather threat for Thursday and Friday. Ridging builds in for Friday followed by another shot at rain next weekend. && .AVIATION... (18Z TAFS) Issued at 112 PM CDT Sat Mar 15 2025 A line of strong thunderstorms is currently situated across central Tennessee, between KCKV and KBNA. Over the next 1 to 3 hours, this line will slowly move east, approaching the I-65 by 21Z (bringing VCTS into KBNA and KMSQ). Ahead of this line, scattered showers and thunderstorms will continue to develop and move to the northeast. Coverage is not enough to warrant a FM group, so have kept VCTS for now. Between 21Z and 02Z, a strong to severe line of thunderstorms will impact BNA, MSQ, CSV and SRB from west to east. Frequent lightning, and strong winds up to 35 knots are the most likely hazard (included in the TEMPO). There is a low chance of severe winds (50+ knots) at terminal sites during this time frame. A tornado cannot be ruled out with the passage of this main line either. Behind this line, there will be 3 to 4 hours of -TSRA. Additional thunderstorms are expected to develop after 09Z, primarily impacting MSQ, BNA, and CKV between 09 and 15Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 73 52 60 34 / 100 100 60 0 Clarksville 71 47 55 32 / 100 90 50 0 Crossville 69 50 60 29 / 90 100 70 10 Columbia 72 50 60 32 / 100 100 50 0 Cookeville 72 51 60 31 / 90 100 70 0 Jamestown 70 50 61 29 / 90 100 70 10 Lawrenceburg 70 49 58 32 / 90 90 40 0 Murfreesboro 74 51 61 31 / 100 100 60 0 Waverly 69 48 57 33 / 100 90 30 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until midnight CDT tonight for TNZ005>011-023>034- 056>066-075-077>080-093>095. Flood Watch through late tonight for TNZ005>011-023>034-056>066- 075-077>080-093>095. && SHORT TERM...Barnwell LONG TERM....Barnwell AVIATION.....99
In the hours before
Local storm report, Mar 15, 2:53 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
253 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM Flash Flood 3 E Waverly 36.09N 87.73W
03/15/2025 Humphreys TN Emergency Mngr
Some water over Highway 70 between Waverly
and McEwen. Road was still passable.
Otherwise, flooding of low lying areas near
creeks and streams reported.
&&
RRHLocal storm report, Mar 15, 3:01 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
301 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM Flash Flood 3 SE Portland 36.56N 86.48W
03/15/2025 Sumner TN Trained Spotter
The 1700 block of Old Gallatin Road SE of
Portland TN is blocked due to flood waters.
TSpotter.
&&Local storm report, Mar 15, 3:02 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
302 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM Flash Flood 3 S Lawrenceburg 35.20N 87.34W
03/15/2025 Lawrence TN Emergency Mngr
Rambler's Edge RV Park is flooded south of
Lawrenceburg TN.
&&Local storm report, Mar 15, 3:06 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
306 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM Flash Flood Portland 36.59N 86.52W
03/15/2025 Sumner TN Emergency Mngr
Old Gallatin Road in Portland is flooded.
&&Special weather statement, Mar 15, 3:06 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Nashville TN
306 PM CDT Sat Mar 15 2025
TNZ095-152030-
Giles TN-
306 PM CDT Sat Mar 15 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN GILES COUNTY THROUGH
330 PM CDT...
At 306 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Ardmore, or 12 miles south of Pulaski, moving northeast
at 60 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Frankewing, Minor Hill, Ardmore, Prospect, Elkton, and Pulaski.
This includes Interstate 65 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3500 8718 3506 8719 3525 8683 3499 8684
TIME...MOT...LOC 2006Z 239DEG 50KT 3501 8705
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Mar 15, 3:14 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Nashville TN
314 PM CDT Sat Mar 15 2025
TNZ009-010-028>032-064-152100-
Putnam TN-Wilson TN-Trousdale TN-Clay TN-De Kalb TN-Jackson TN-
Macon TN-Smith TN-
314 PM CDT Sat Mar 15 2025
...STRONG THUNDERSTORMS WILL IMPACT SMITH...NORTHWESTERN DE KALB...
JACKSON...EASTERN WILSON...NORTHWESTERN CLAY...MACON...CENTRAL
TROUSDALE AND WEST CENTRAL PUTNAM COUNTIES THROUGH 400 PM CDT...
At 314 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Lafayette to near Hartsville
to Walterhill. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Red Boiling Springs, Tuckers Crossroads, Hickman, Gordonsville,
Whitleyville, Moss, Gainesboro, Bugtussle, Dixon Springs, Dowelltown,
Pleasant Shade, Liberty, Cedars Of Lebanon State Park, Carthage,
Center Hill Lake, Lafayette, Watertown, Granville, Alexandria, and
Boles.
This includes Interstate 40 between mile markers 242 and 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3662 8552 3633 8560 3596 8585 3595 8601
3597 8609 3595 8615 3597 8622 3596 8624
3601 8636 3632 8616 3663 8606
TIME...MOT...LOC 2014Z 268DEG 36KT 3663 8605 3632 8612 3595 8636
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
40/SizemoreThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:34 AM CDT | Special Weather Statement | OHX | Wayne | 41 min |
| Mar 15, 5:18 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Maury | 3 hr |
| Mar 15, 5:35 AM CDT | Special Weather Statement | OHX | Coffee, Warren | 40 min |
| Mar 15, 6:08 AM CDT | Special Weather Statement | OHX | Van Buren | 37 min |
| Mar 15, 9:01 AM CDT | Special Weather Statement | OHX | Davidson | 29 min |
| Mar 15, 9:41 AM CDT | Special Weather Statement | OHX | Maury | 34 min |
| Mar 15, 10:13 AM CDT | Special Weather Statement | OHX | Davidson, Williamson | 32 min |
| Mar 15, 11:19 AM CDT | Special Weather Statement | OHX | Humphreys | 26 min |
| Mar 15, 11:32 AM CDT | Areal Flood Advisory | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 3 more | 3 hr |
| Mar 15, 11:41 AM CDT | Special Weather Statement | OHX | Dickson | 34 min |
| Mar 15, 11:53 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 27 min |
| Mar 15, 12:14 PM CDT | Special Weather Statement | OHX | Cheatham, Robertson | 46 min |
| Mar 15, 12:29 PM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 2 more | 5 hr |
| Mar 15, 12:40 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner and 1 more | 10 hr |
| Mar 15, 12:48 PM CDT | Special Weather Statement | OHX | Dickson, Hickman | 42 min |
| Mar 15, 12:51 PM CDT | Special Weather Statement | OHX | Clay, Jackson | 24 min |
| Mar 15, 1:06 PM CDT | Special Weather Statement | OHX | Lawrence, Lewis, Wayne | 39 min |
| Mar 15, 1:25 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Hickman | 50 min |
| Mar 15, 1:44 PM CDT | Special Weather Statement | OHX | Lawrence, Lewis, Maury, Wayne | 46 min |
| Mar 15, 2:08 PM CDT | Special Weather Statement | OHX | Davidson, Williamson | 52 min |
| Mar 15, 2:26 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 49 min |
| Mar 15, 2:40 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 1 more | 8 hr |
| Mar 15, 2:40 PM CDT | Special Weather Statement | OHX | Macon, Sumner, Trousdale, Wilson | 50 min |
| Mar 15, 2:46 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Marshall, Maury | 9 hr |
| Mar 15, 2:55 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 50 min |
| Mar 15, 3:06 PM CDT | Special Weather Statement | OHX | Giles | 24 min |
| Mar 15, 3:14 PM CDT | Special Weather Statement | OHX | Clay, Jackson, Macon, Smith | 46 min |
| Mar 15, 3:38 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 2 more | 52 min |
| Mar 15, 3:40 PM CDT | Tornado Warning | OHX | Cannon | 34 min |
| Mar 15, 4:05 PM CDT | Tornado Warning | OHX | DeKalb, Van Buren, Warren, White | 40 min |
| Mar 15, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Van Buren, Warren, White | 42 min |
| Mar 15, 4:32 PM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 29 min |
| Mar 15, 4:57 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 48 min |
| Mar 15, 5:01 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Cumberland, Fentress, Overton, Pickett, Putnam and 1 more | 59 min |
| Mar 15, 5:06 PM CDT | Special Weather Statement | OHX | Cumberland, Grundy, Van Buren | 39 min |
| Mar 15, 5:19 PM CDT | Tornado Warning | OHX | Fentress, Overton, Pickett | 26 min |
| Mar 15, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 46 min |
| Mar 15, 5:41 PM CDT | Tornado Warning | OHX | Cumberland, Van Buren, White | 34 min |
| Mar 15, 5:44 PM CDT | Flash Flood Warning | OHX | Bedford, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 7 hr |
| Mar 15, 5:54 PM CDT | Flash Flood Warning | OHX | Jackson, Macon, Smith, Sumner, Trousdale, Wilson | 6 hr |
| Mar 15, 6:01 PM CDT | Flash Flood Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Warren, Wilson | 3 hr |
| Mar 15, 6:02 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Marshall and 2 more | 3 hr |
| Mar 15, 6:21 PM CDT | Tornado Warning | OHX | Cumberland | 9 min |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.